Existence of solutions for a class of nonconvex differential inclusions
Rendiconti del Seminario Matematico della Università di Padova, Volume 83 (1990), pp. 71-76.
@article{RSMUP_1990__83__71_0,
     author = {Ancona, F. and Colombo, G.},
     title = {Existence of solutions for a class of nonconvex differential inclusions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {71--76},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {83},
     year = {1990},
     mrnumber = {1066429},
     zbl = {0713.34021},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1990__83__71_0/}
}
TY  - JOUR
AU  - Ancona, F.
AU  - Colombo, G.
TI  - Existence of solutions for a class of nonconvex differential inclusions
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1990
SP  - 71
EP  - 76
VL  - 83
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1990__83__71_0/
LA  - en
ID  - RSMUP_1990__83__71_0
ER  - 
%0 Journal Article
%A Ancona, F.
%A Colombo, G.
%T Existence of solutions for a class of nonconvex differential inclusions
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1990
%P 71-76
%V 83
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1990__83__71_0/
%G en
%F RSMUP_1990__83__71_0
Ancona, F.; Colombo, G. Existence of solutions for a class of nonconvex differential inclusions. Rendiconti del Seminario Matematico della Università di Padova, Volume 83 (1990), pp. 71-76. http://archive.numdam.org/item/RSMUP_1990__83__71_0/

[1] J.P. Aubin - A. CELLINA, Differential Inclusions, Springer-Verlag, Berlin and Heidelberg, 1984. | MR | Zbl

[2] A. Bressan - A. Cellina - G. Colombo, Upper semicontinuous differential inclusions without convexity, Proc. Am. Math. Soc. 106 (1989) 771-775. | MR | Zbl

[3] H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland, Amsterdam, 1973. | MR | Zbl

[4] G. Sansone, Equazioni differenziali nel campo reale, Voll. 1, 2, Zanichelli, Bologna, 1941. | MR

[5] K. Yosida, Functional Analysis, sixth ed., Springer-Verlag, Berlin, 1980. | MR